# SDR 2003F00201

- Difficulty date: November 12, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT PREFLIGHT, THE RIGHT AFT EXT EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE BULB.  (M)
